RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 703–706 (Mi de7150)  

Short Communications

On the behavior of solutions of a mixed boundary value problem for higher-order quasilinear elliptic equations of divergence type

T. S. Gadzhiev

Institute of Applied Mathematics and Mechanics AS of AzSSR

Full text: PDF file (495 kB)

Bibliographic databases:
UDC: 517.956
Received: 15.11.1988

Citation: T. S. Gadzhiev, “On the behavior of solutions of a mixed boundary value problem for higher-order quasilinear elliptic equations of divergence type”, Differ. Uravn., 26:4 (1990), 703–706

Citation in format AMSBIB
\Bibitem{Gad90}
\by T.~S.~Gadzhiev
\paper On the behavior of solutions of a mixed boundary value problem for higher-order quasilinear elliptic equations of divergence type
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 703--706
\mathnet{http://mi.mathnet.ru/de7150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061454}
\zmath{https://zbmath.org/?q=an:0719.35009}


Linking options:
  • http://mi.mathnet.ru/eng/de7150
  • http://mi.mathnet.ru/eng/de/v26/i4/p703

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019